×

Found 18,847 Documents (Results 1–100)

On the limit distribution function of the value of a diffusion semi-Markov process on interval with unattainable boundaries. (English. Russian original) Zbl 07836027

J. Math. Sci., New York 281, No. 1, 217-224 (2024); translation from Zap. Nauchn. Semin. POMI 505, 312-323 (2021).
MSC:  60J60 60K15
PDFBibTeX XMLCite
Full Text: DOI

Unitary representation of walks along random vector fields and the Kolmogorov-Fokker-Planck equation in a Hilbert space. (English. Russian original) Zbl 07825098

Theor. Math. Phys. 218, No. 2, 205-221 (2024); translation from Teor. Mat. Fiz. 218, No. 2, 238-257 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software